Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/85336
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Mean-square stability of stochastic differential time-lag systems
Author: Lim, C.C.
Teo, K.L.
Citation: International Journal of Systems Science, 1989; 20(5):859-863
Publisher: Taylor & Francis
Issue Date: 1989
ISSN: 0020-7721
1464-5319
Statement of
Responsibility: 
C. C. Lim and K. L. Teo
Abstract: Two sets of sufficient conditions for the mean-square asymptotic stability of the equilibrium state of linear differential time-lag systems with non-stationary random coefficients are derived. Each of the sets of sufficient conditions is then shown to be equivalent to a corresponding unconstrained optimization problem. Hence, it can readily be solved by standard efficient optimization techniques. The usual trial-and-error method of finding the required parameters to satisfy the stability conditions can now be avoided.
Rights: © 1989 Taylor & Francis Ltd.
DOI: 10.1080/00207728908910173
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.